# SDR FDEA201506111761

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 672 hours, 23,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS VERY LOUD CONSTANT SQUEAL DURING FLIGHT.    FOUND DEBRIS ON SEAL AND SILL, REMOVED THE DEBRIS IAW SMP.
